# SDR ASAA0010131

- Difficulty date: September 18, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO FLT 55, THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND TO BE DIM OR INOPERATIVE.  REPLACED BATTERY PACKS AND LIGHTS OPERATED NORMALLY. (M)
